# SDR AALA201807279029

- Difficulty date: July 25, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 22,572 hours, 18,761 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4505789E
- Part serial: HSCE1123936
- Condition: Leaking
- Location: Zone 200
- Part time: 9,521 hours, 7,926 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. PHL FLT 1889 EN-ROUTE PHL - MCI.  AN UNUSUAL ODOR WAS NOTED IN THE AIRCRAFT CABIN SHORTLY AFTER TAKE-OFF.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO PHL WITHOUT FURTHER INCIDENT.  REPLACED APU ASSEMBLY PER J/C 43L35249001. OPERATIONS TEST AND LEAK CHECK GOOD.  NO MORE ODOR NOTED WHILE RUNNING PACKS OFF OF APU BLEED.
